Research Repository

Vector Inequalities For Two Projections in Hilbert Spaces and Applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Vector Inequalities For Two Projections in Hilbert Spaces and Applications. Communications in Mathematical Analysis, 20 (2). 8 - 30. ISSN 1938-9787

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 13 Nov 2018 23:30
Last Modified: 19 Aug 2019 07:35
URI: http://vuir.vu.edu.au/id/eprint/37398
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar